Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I recently just ended my accutane treatment a month ago. I took 80mg everyday for 6 months. The side effects were tolerable, besides some awkward peeling on the hands and a peeling scalp for about a month. My acne cleared up the last month and held strong until this week. I am already starting to form cysts and starting to breakout. Why couldn't it have worked? It worked for my father like gold. I'm planning on going back to the derm for my second treatment when my second month is over. As of now my acne really made me appreciate what I have in life. Besides the fact I won't pursue a relationship with anyone due to my acne, it will keep me focused on my future. Yeah, i'm disappointed but you have to make the best of what you got. It was a hit and miss decision to start the drug and unfortunately I have missed so far. I do not regret taking the drug at all.

That's just a little of my story; I didn't have much time to write this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×